# SDR CALA2014010990115

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 51,573 hours, 20,624 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHT ON SEAT 29C IS INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 29C IAW AMM 33-51-18, OPERATIONS CHECKED GOOD.
